# SDR FXGA030A

- Difficulty date: December 11, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N108NS
- Make and model: Piper PA-32R-300
- Aircraft serial: 32R7680288
- Engine: Lyc TIO540*
- System (JASC): 3233 · Landing Gear Actuator
- Part: Bolt
- Part number: AN311A
- Condition: Failed
- Location: Nlg Actuator
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT GEAR UNSAFE LIGHT STAYED ON IN FLIGHT WITH GEAR IN THE UP POSITION.  UPON INSPECTION THE AFT BOLT TO THE NOSE GEAR ACTUATOR WAS FOUND TO BE BROKEN.  A NEW BOLT WAS INSTALLED AND A GEAR FUNCTION TEST WAS PERFORMED WITH NO DEFECTS.  AN INSPECTION AT EACH 100 HOUR OR ANNUAL TO REMOVE THE BOLT FOR A MORE DETAILED INSPECTION FOR DEFECTS MIGHT DETECT PROBLEMS BEFORE THEY START.  IT IS POSSIBLE THAT THE NOSE GEAR COULD FAIL TO COME DOWN AND INTO THE LOCKED POSITION CAUSING THE NOSE GEAR TO FAIL WHILE ON THE GROUND.
